# SDR UIEA2017123102455

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,875 hours, 16,258 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583101
- Part serial: 5772F
- Condition: Not Reported
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ANTI-ICE NEEDS TO BE REPLACED PER MAINTENANCE CONTROL.  REMOVED AND REPLACED THE LEFT ENGINE ANTI-ICE VALVE IAW AMM 30-21-03-404-022.
